# SDR UPS07550652

- Difficulty date: August 23, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 16,644 hours, 11,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT, FUSELAGE FRAME STA 1500, S25L.  REPAIRED IAW SRM 53-00-07 THIS REPAIR IS A CATEGORY -B- REPAIR PER DETAIL V FIG 201 (SHT 12 OF 15) PG 212.  INSPECTION REQUIREMENTS AS SHOWN IN TABLE II FIG 201 (SHT 10 OF 15) PG 210 REPAIR ACCOMPLISHED PER DETAIL I, FIG 201 (SHT 4 OF 15) ZONE 1, FIG 201.
